# SDR SWAA2024121055903

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FITTINGS AT AFT ENTRY DOOR (4EA) 2024-685278<[01] REPLACED HARDWARE GIRT BAR FITTINGS AT AFT ENTRY DOOR (4EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3.A. THRU 3.D.(1)(G);[02] REPLACED HARDWARE GIRT BAR FITTINGS AT AFT ENTRY DOOR (4EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3.A. THRU 3.D.(1)(G)
